Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
xstartofadisaster

Clindamycin & Foundation (no sunscreen = itchy rash)

Recommended Posts

Hey guys,

I've been starting to use Zindaclin (aka Clindamycin Phosphate) gel since April this year, been applying it twice a day. However, it's been causing some redness and I've been using liquid foundation (with SPF) to give my face a more smooth complexion.

However, I'm really keen on trying this new liquid foundation that's been launched by Illamasqua - however it does not contain any form of SPF. I'm just wondering whether my skin will get very sensitive to this due to no SPF protection/coverage? Since applying these topical gels, my skin (arms, legs, everywhere really) has been very sensitive and if I do not wear sunscreen I will get a red itchy rash. So I'm not sure whether a No SPF foundation will be alright to apply over my topical medication or will I get red itchy rashes on my face? (Never had that and do not want any form of itchy rashes!)

If one day I get off this topical medication, how long does it approximately take to get out of my system? I used to be able to tan, but this time, I'm getting red itchy rashes that I cannot bear due to photosensitivity... pfft!

Edited by xstartofadisaster
Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×